MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK; ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK

C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK; ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK
Model Number BRD400HK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Cyst(s) (1800); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the align¿ to urethral support system may include, but are not limited to: postoperative hematoma, which may occur following the implant procedure; temporary urinary retention, bladder outlet obstruction, and voiding difficulties associated with over-correction/too much; tension placed on the mesh sling implant; perforations or lacerations of vessels, nerves, bladder or any viscera, which may occur during introducer needle passage; transitory irritation at the operative wound site, which may elicit a foreign body response that leads to inflammation, infection, or erosion of the implant." (b)(4).No sample received.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Per additional information received, the patient has experienced nocturia, erosion mesh, dyspareunia, foul smelling urine, renal cyst, stress incontinence, hematuria and an inr of 7.7, flank pain, incontinence, rash on her lower leg, abdominal pain (suprapubic), burning in bladder, interstitial cystitis, urinary tract infection, left flank pain, nausea, back pain (left flank), headaches, epigastric pain, allergic reaction, urticaria, pain in vaginal area, shredded glass feeling with intercourse, rib pain on left side, vaginal atrophy, stress incontinence in female, postoperative pain, vomiting, exposure of vaginal mesh through vaginal wall, scar tissue, rectus fascia, inflammation.The patient required additional surgical and non-surgical interventions.

Brand Name
ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK
Common Device Name
ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key11073819
Report Number1018233-2020-06405
Device Sequence Number2651979
Product Code OTN
UDI-Device Identifier00801741016219
UDI-Public(01)00801741016219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2012
Device Model NumberBRD400HK
Device Catalogue NumberBRD400HK
Device Lot NumberHUUC1686
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age1 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight59